RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 3, Pages 312–315 (Mi dan4166)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Averaging of an unsteady Stokes flow in a periodic porous medium

G. V. Sandrakov

Lomonosov Moscow State University

Full text: PDF file (440 kB)

Bibliographic databases:
UDC: 517.9
Presented: Н. С. Бахвалов
Received: 25.04.1995

Citation: G. V. Sandrakov, “Averaging of an unsteady Stokes flow in a periodic porous medium”, Dokl. Akad. Nauk, 347:3 (1996), 312–315

Citation in format AMSBIB
\Bibitem{San96}
\by G.~V.~Sandrakov
\paper Averaging of an unsteady Stokes flow in a periodic porous medium
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 3
\pages 312--315
\mathnet{http://mi.mathnet.ru/dan4166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1393060}
\zmath{https://zbmath.org/?q=an:0890.35106}


Linking options:
  • http://mi.mathnet.ru/eng/dan4166
  • http://mi.mathnet.ru/eng/dan/v347/i3/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Sandrakov, “Homogenization of non-stationary Stokes equations with viscosity in a perforated domain”, Izv. Math., 61:1 (1997), 113–141  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:3
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020